Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the ismorphisms of two metacyclic groups


Author: B. G. Basmaji
Journal: Proc. Amer. Math. Soc. 22 (1969), 175-182
MSC: Primary 20.48
DOI: https://doi.org/10.1090/S0002-9939-1969-0252518-5
MathSciNet review: 0252518
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Yu. A. Gol′fand, On an isomorphism between extensions of groups, Doklady Akad. Nauk SSSR (N.S.) 60 (1948), 1123–1125 (Russian). MR 0024900
  • [2] G. Szekeres, Metabelian groups with two generators, Proc. Internat. Conf. Theory of Groups (Canberra, 1965) Gordon and Breach, New York, 1967, pp. 323–346. MR 0222174

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.48

Retrieve articles in all journals with MSC: 20.48


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0252518-5
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society